Journal article icon

Journal article

An analysis of a mathematical model of trophoblast invasion

Abstract:
We present a mathematical model that describes the initial stages of placental development during which trophoblast cells begin to invade the uterine tissue. We then carry out a mathematical analysis of a simpler submodel that describes the final stages of normal embryo implantation and suggests that as the timescale of interest increases, the dominant migratory mechanism of the trophoblasts switches from chemotaxis to nonlinear random motion.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/S0893-9659(01)00079-9

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Applied Mathematics Letters Journal website
Volume:
14
Issue:
8
Pages:
1005-1010
Publication date:
2001-11-01
DOI:
ISSN:
0893-9659
Source identifiers:
319140
Keywords:
Pubs id:
pubs:319140
UUID:
uuid:c435f051-5e24-4505-a910-a7b8de4afa4c
Local pid:
pubs:319140
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP